# SDR VNAA2018010399904

- Difficulty date: January 3, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 35,400 hours, 26,408 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341753
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM IS CRACKED AT RBL 13.  PERFORMED SB670BA-53-041, REV C.
